# SDR DALA2024011200529

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 CORROSION INTERCONNECTING STRUT IB FLAP ON LH WING. CORRECTIVE ACTION: R/R INTERCONNECTING STRUT OB FLAP ON LH WING MPN: D5757030501600 SN: A22849 PER A321 AMM 27-51. DELTA PART NUMBER 30-2751-9-0002. OK FOR SERVICE. (0149285)
